MAUDE Adverse Event Report: TELEFLEX MEDICAL BELLY BAG; COLLECTOR, URINE, (AND ACCESSO

TELEFLEX MEDICAL BELLY BAG; COLLECTOR, URINE, (AND ACCESSO
Model Number IPN039296
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: just had another belly bag leak in the first week.This time it was a faulty valve.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Since we did not get the lot information of the product in the complaint, we conducted a self-check on the recent production, whose product lot number is 20221205.The device history record was checked.The incoming, in-process and final inspection have completed, all results meet the specification.There was no deviation reported.The retention sample of this lot was tested, and no leak was found.According to the analysis of the complaint, the customer's feedback should be the problem of the drain valve.The incoming inspection within 3 months of this valve shows no abnormality.We randomly checked the inventory of valves for inspection.The valves can be effectively used, and no fault was found.When we checked the list of complaints for 2-22, we noticed that there were many such complaints, most of which were easy to loosen and inconvenient to use.Therefore, in addition to routine inspection of defects that may be caused by the production process and use process of some products, we have also carried out risk identification for the assembly of valves in daily operations, which can effectively troubleshoot such anomalies, and the relevant operators have been effectively trained.We speculate that the current abnormal valve is still due to its assembly and use.Judging from the trend of complai nts after risk identification and relevant measures ate implemented, we think the feedback from the customer is still related to the actual use of products.

Brand Name
BELLY BAG
Common Device Name
COLLECTOR, URINE, (AND ACCESSO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16038371
Report Number3011137372-2022-00251
Device Sequence Number12131784
Product Code KNX
UDI-Device Identifier14026704661777
UDI-Public14026704661777
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIPN039296
Device Catalogue NumberB1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexMale